Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dark spots on palms of hands, bottom of my feet, started out as itchy blisters. Causes and cure?

About 8 months ago I broke out with dark spots in the palms of my hands and on the bottom of my feet . They started out as itchy blisters them turned into dark spots. I was treated with strong atibiotics and they went away. There are dark spots on my thighs and a few around my lower back and side. They came shortly after the others. What could this be? What can be done?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  516
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! I think you would be having, bullous impetigo, which leave black spots after healing. Immunity may be poor, you should blood tested to find out some internal disease like DM , anaemia or some other . Whenever you have such blister, take heavy antibiotics with anti inflammatory drugs. Immunomodulators, vitamin C, E , zinc etc should be taken to improve immunity. ... Ok you may improved.. Do not worry for black spot, they may go away by themself... Ok
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor